# SDR CALA2024103000969

- Difficulty date: October 27, 2024
- Submitted: October 30, 2024
- Operation: Air carrier
- Aircraft: N75854
- Make and model: Boeing 757324
- Aircraft serial: 32813
- Aircraft time: 67,306 hours, 22,238 cycles
- System (JASC): 5200 · Doors
- Part: Spring
- Part number: 413N35084
- Condition: Faulty
- Location: Zone 800
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

L-1 DOOR SLIDE ARM/DISARM HANDLE GREEN SIGN SPRING IS BROKEN REMOVED AND REPLACED SPRING PER AMM 52-11-02.PARTS USED: 19-5211-3-0415, QTY :1
